# SDR UATA7071031245702

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5120
- Aircraft time: 8,051 hours, 14,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220755
- Condition: Corroded
- Location: Zone 600
- Part time: 8,051 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP MIDDLE FLAP TRACK HAS SEVERE CORROSION INBOARD SIDE. REMOVED AND REPLACED RIGHT FLAP MIDDLE FLAP TRACK IN REFERENCE TO C208 SRM 51-40-00.
